Paul Newman5 said:I've been on my prescribed dose of Citram for over three weeks now, and honestly, I think it’s finally starting to kick in. But for the last week, I’ve been dealing with constant stomach pain. I’m a gastroenterologist by trade, and Lilly put me on some meds for it immediately, but they don't seem to be doing much. Is it possible for stomach issues to show up after 2.5 weeks on Citram when everything else settled down at the start? If it were the Citram, wouldn't it have hit me right away instead of waiting until week three?🤷Am I overthinking this, or could Citram actually be the culprit? I really don't want to stop taking it since it's actually working and the other side effects vanished. Any advice or suggestions would be appreciated.
I suspect the Citram might actually be the issue here. You really ought to mention this to your doctor, and they can prescribe or suggest something specifically for the stomach.
Side effects aren't always immediate; they can certainly crop up later on, can't they?
That's the unpredictable nature of these medications—you never quite know what to expect.
I take Nexium 20 mg every once in a while and haven't dealt with any pain.
There is absolutely no reason to stop your treatment; we have plenty of options for these kinds of things nowadays.
Some people use Ranitidine, though I don't know all that much about it myself—I haven't had much personal experience there.
The real issue often stems from H. pylori bacteria, which can cause quite a bit of trouble, but usually, a course of antibiotics and acid reducers for about seven days clears everything right up.